Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 67, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 7, 2014, 2:59 PM PDT. It took effect at Sep 8, 2014, 3:00 PM PDT. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2014, 2:59 PM PDT (21:59 UTC)
- In effect from
- Sep 8, 2014, 3:00 PM PDT
- Expired
- Sep 11, 2014, 9:00 AM PDT
- In force
- 66 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
413 WHUS76 KEKA 072159 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 PM PDT SUN SEP 7 2014 PZZ470-475-080600- /O.NEW.KEKA.SC.Y.0067.140908T2100Z-140910T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 PM PDT SUN SEP 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 4 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 4 PM PDT WEDNESDAY. * WINDS...NORTHERLY 10 TO 20 KTS INCREASING TO 15 TO 25 KTS BY MONDAY AFTERNOON. INCREASING TO 20 TO 30 KTS BY TUESDAY NIGHT. * WAVES/SEAS...NORTH WAVES 6 TO 8 FT AT 8 SECONDS BY LATE MONDAY. WAVES WILL CONTINUE INCREASING PEAKING TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
16 follow-up statements
230 WHUS76 KEKA 080402 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 PM PDT SUN SEP 7 2014 PZZ470-475-081215- /O.CON.KEKA.SC.Y.0067.140908T2100Z-140910T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 PM PDT SUN SEP 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 4 PM PDT WEDNESDAY... * WINDS...NORTHERLY 10 TO 20 KTS INCREASING TO 15 TO 25 KTS BY MONDAY AFTERNOON. INCREASING TO 20 TO 30 KTS BY TUESDAY NIGHT. * WAVES/SEAS...NORTH WAVES 6 TO 8 FT AT 8 SECONDS BY LATE MONDAY. WAVES WILL CONTINUE INCREASING PEAKING TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
861 WHUS76 KEKA 080949 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 249 AM PDT MON SEP 8 2014 PZZ470-475-081800- /O.EXT.KEKA.SC.Y.0067.140908T2200Z-140911T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 249 AM PDT MON SEP 8 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... * WINDS...NORTHERLY 10 TO 20 KTS INCREASING TO 15 TO 25 KTS BY MONDAY EVENING. INCREASING TO 20 TO 30 KTS BY TUESDAY NIGHT. * WAVES/SEAS...NORTH WAVES 6 TO 8 FT AT 8 SECONDS BY LATE MONDAY. WAVES WILL CONTINUE TO BUILD PEAKING TUESDAY NIGHT INTO WEDNESDAY AT 8 TO 10 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
525 WHUS76 KEKA 080952 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 AM PDT MON SEP 8 2014 PZZ470-475-081800- /O.CON.KEKA.SC.Y.0067.140908T2200Z-140911T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 AM PDT MON SEP 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... * WINDS...NORTHERLY 10 TO 20 KTS INCREASING TO 15 TO 25 KTS THIS EVENING. INCREASING TO 20 TO 30 KTS BY TUESDAY NIGHT. * WAVES/SEAS...NORTH WAVES 6 TO 8 FT AT 8 SECONDS BY LATE THIS EVENING. WAVES WILL CONTINUE TO BUILD PEAKING TUESDAY NIGHT INTO WEDNESDAY AT 8 TO 10 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
950 WHUS76 KEKA 081517 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 817 AM PDT MON SEP 8 2014 PZZ470-475-082330- /O.CON.KEKA.SC.Y.0067.140908T2200Z-140911T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 817 AM PDT MON SEP 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... * WINDS...NORTHERLY 10 TO 20 KTS INCREASING TO 15 TO 25 KTS THIS EVENING. INCREASING TO 20 TO 30 KTS BY TUESDAY NIGHT. * WAVES/SEAS...NORTH WAVES 6 TO 8 FT AT 8 SECONDS BY LATE THIS EVENING. WAVES WILL CONTINUE TO BUILD PEAKING TUESDAY NIGHT INTO WEDNESDAY AT 8 TO 10 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
279 WHUS76 KEKA 082142 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 PM PDT MON SEP 8 2014 PZZ470-475-090545- /O.CON.KEKA.SC.Y.0067.140908T2200Z-140911T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 PM PDT MON SEP 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...NORTHERLY 10 TO 20 KTS INCREASING TO 15 TO 25 KTS THIS EVENING. INCREASING TO 20 TO 30 KTS BY TUESDAY NIGHT. * WAVES/SEAS...NORTH WAVES 6 TO 8 FT AT 8 SECONDS BY LATE THIS EVENING. WAVES WILL CONTINUE TO BUILD PEAKING TUESDAY NIGHT INTO WEDNESDAY AT 8 TO 10 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
118 WHUS76 KEKA 090403 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 903 PM PDT MON SEP 8 2014 PZZ470-475-091215- /O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 903 PM PDT MON SEP 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY... * WINDS...NORTH INCREASING TO 15 TO 25 KT TONIGHT. WINDS INCREASING TO 20 TO 30 KT BY TUESDAY NIGHT. * WAVES/SEAS...NORTH 6 TO 8 FT AT 8 SECONDS. WAVES WILL CONTINUE TO BUILD PEAKING TUESDAY NIGHT AND WEDNESDAY AT 8 TO 10 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
078 WHUS76 KEKA 090942 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 AM PDT TUE SEP 9 2014 PZZ470-475-091745- /O.EXT.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 AM PDT TUE SEP 9 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...NORTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT BY TONIGHT. * WAVES/SEAS...NORTH 6 TO 8 FT AT 7 TO 8 SECONDS. WAVES WILL CONTINUE TO BUILD PEAKING LATE TONIGHT AND WEDNESDAY AT 8 TO 10 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
290 WHUS76 KEKA 091521 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 821 AM PDT TUE SEP 9 2014 PZZ470-475-092330- /O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 821 AM PDT TUE SEP 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...NORTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT BY TONIGHT. * WAVES/SEAS...NORTH 6 TO 8 FT AT 7 TO 8 SECONDS. WAVES WILL CONTINUE TO BUILD PEAKING LATE TONIGHT AND WEDNESDAY AT 8 TO 10 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
512 WHUS76 KEKA 092102 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 202 PM PDT TUE SEP 9 2014 PZZ470-475-100515- /O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 202 PM PDT TUE SEP 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...NORTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT BY TONIGHT. * WAVES/SEAS...NORTH 6 TO 8 FT AT 7 TO 8 SECONDS. WAVES WILL CONTINUE TO BUILD PEAKING LATE TONIGHT AND WEDNESDAY AT 8 TO 10 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
436 WHUS76 KEKA 100330 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 830 PM PDT TUE SEP 9 2014 PZZ470-475-101130- /O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 830 PM PDT TUE SEP 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...NORTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT BY TONIGHT. * WAVES/SEAS...NORTH 6 TO 8 FT AT 7 TO 8 SECONDS. WAVES WILL CONTINUE TO BUILD PEAKING LATE TONIGHT AND WEDNESDAY AT 8 TO 10 FEET AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
184 WHUS76 KEKA 100948 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 248 AM PDT WED SEP 10 2014 PZZ470-475-101800- /O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 248 AM PDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...NORTH 20 TO 30 KT NORTH OF CAPE MENDOCINO. NORTH 15 TO 25 KT SOUTH OF CAPE MENDOCINO. WINDS WILL DECREASE TONIGHT INTO THURSDAY. * WAVES/SEAS...8 TO 10 FEET AT 8 SECONDS. SEAS WILL BEGIN TO SUBSIDE LATE TONIGHT INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
421 WHUS76 KEKA 101520 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 820 AM PDT WED SEP 10 2014 PZZ470-475-102330- /O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 820 AM PDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...NORTH 20 TO 30 KT NORTH OF CAPE MENDOCINO. NORTH 15 TO 25 KT SOUTH OF CAPE MENDOCINO. WINDS WILL DECREASE TONIGHT INTO THURSDAY. * WAVES/SEAS...8 TO 10 FEET AT 8 SECONDS. SEAS WILL BEGIN TO SUBSIDE LATE TONIGHT INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
075 WHUS76 KEKA 102112 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 212 PM PDT WED SEP 10 2014 PZZ470-475-110515- /O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 212 PM PDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...NORTH 20 TO 30 KT NORTH OF CAPE MENDOCINO. NORTH 15 TO 25 KT SOUTH OF CAPE MENDOCINO. WINDS WILL DECREASE TONIGHT INTO THURSDAY. * WAVES/SEAS...8 TO 10 FEET AT 8 SECONDS. SEAS WILL BEGIN TO SUBSIDE LATE TONIGHT INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
821 WHUS76 KEKA 110331 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 831 PM PDT WED SEP 10 2014 PZZ470-475-111145- /O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 831 PM PDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...NORTH 20 TO 30 KT NORTH OF CAPE MENDOCINO. NORTH 15 TO 25 KT SOUTH OF CAPE MENDOCINO. WINDS WILL DECREASE LATE TONIGHT INTO THURSDAY. * WAVES/SEAS...8 TO 10 FEET AT 8 SECONDS. SEAS WILL BEGIN TO SUBSIDE LATE TONIGHT INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
887 WHUS76 KEKA 110939 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 239 AM PDT THU SEP 11 2014 PZZ470-475-111600- /O.CON.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 239 AM PDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...NORTH 15 TO 25 KT...EASING TO 5 TO 10 KT IN THE AFTERNOON. * WAVES/SEAS...8 TO 10 FEET AT 8 SECONDS. SEAS WILL BEGIN TO SUBSIDE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
133 WHUS76 KEKA 111545 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 AM PDT THU SEP 11 2014 PZZ470-475-111645- /O.EXP.KEKA.SC.Y.0067.000000T0000Z-140911T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 845 AM PDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... WINDS AND SEAS WILL CONTINUE TO TREND DOWNWARD TODAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 3:11 AM PDT, 11 hours 48 minutes earlier.
Area forecast discussion, Sep 7, 3:11 AM PDT, 11 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 311 AM PDT SUN SEP 7 2014 .SYNOPSIS...WARM AND DRY CONDITIONS WILL PERSIST THROUGH MID NEXT WEEK IN THE INTERIOR. CLOUDS AND FOG WILL CONTINUE ALONG THE IMMEDIATE COAST WITH FEW BREAKS IN THE AFTERNOON. MORE CLEARING AT THE COAST BY MIDWEEK. && .SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT) TODAY WILL BE THE LAST OF THE WEAK AND DRY UPPER LEVEL TROUGH OVER THE AREA. THE MARINE LAYER HAS DEEPENED TO OVER 2000 FEET SO EXPECT LITTLE CLEARING AT THE COAST. THERE WERE CUMULUS CLOUDS OVER THE HIGHER RIDGES SATURDAY AND HIGHER ELEVATION MESOWEST SITES SHOW INCREASING MOISTURE SO A FEW MORE CLOUDS TODAY. THERE IS NOT ENOUGH MOISTURE OR INSTABILITY FOR ANYTHING BUT CLOUDS. MONDAY IS THE TRANSITION DAY AS A TROUGH CURRENTLY AT 140W MOVES INTO THE PACNW AND ACTS AS KICKER AND MOVES CURRENT TROUGH OUT OF AREA. THERE WILL BE SOME INCREASE IN HIGHER LEVEL MOISTURE BUT ONLY A FEW MORE CLOUDS. THE MARINE LAYER WILL REMAIN ENTRENCHED WITH CLOUDY SKIES REMAINING OVER THE AREA. THERE WILL BE A SWITCH IN THE WINDS ALOFT TO NNW BEHIND THE TROUGH AND THE SMOKE FROM THE SISKIYOU FIRES WILL BEGIN TO DRIFT INTO EASTERN TRINITY COUNTY. STARTING TUESDAY, A RIDGE OF HIGH PRESSURE WILL BUILD WITH A SLIGHT WARMING TREND INLAND. THE MARINE LAYER WILL BECOME MORE SHALLOW AND WITH INCREASING NW WINDS OVER THE OCEAN AND DOWNSLOPE FLOW SOUTH OF POINTS AND CAPES, THE CLOUDS WILL LIKELY CLEAR A BIT MORE AT THE COAST BUT THEN WILL FILL IN AGAIN IN THE EVENING AND OVERNIGHT IN THE MORE TYPICAL AREAS LIKE HUMBOLDT BAY AND FORT BRAGG. DEAN .LONG TERM (THU THRU SUN)...DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES CAN BE EXPECTED THROUGH THE LONG TERM AS MODELS REMAIN IN AGREEMENT IN KEEPING HIGH PRESSURE OVER NORTHWEST CALIFORNIA. HAVE KEPT COASTAL LOCATIONS FAIRLY CLEAR AS MODELS INDICATE LIGHT OFFSHORE FLOW AND RELATIVELY DRY BL RH. STP && .AVIATION...PIREP FROM 1225 AM REPORTED TOPS OF MARINE LAYER AT KFOT AT 2200 FEET. WITH BASES NEAR 400-700 FEET, THICKNESS OF MARINE LAYER IS NEAR 1500 FT. WITH THIS THICK MARINE LAYER AND RELATIVELY WEAK WINDS EXPECT LIFR-IFR STRATUS CIGS TO RETREAT BACK NEAR THE COAST BUT REMAIN BKN-OVC. BASES OF THE MARINE LAYER WILL BRIEFLY LIFT TO IFR-MVFR BETWEEN ABOUT 2-5 PM BUT LOWER BACK TO IFR BY EVENING. CLOUDS WILL THEN EXPAND BACK INLAND INTO THE COASTAL VALLEY TONIGHT. ALSO EXPECT FOG TO SPREAD UP RUSSIAN RIVER VALLEY FOR A COUPLE HOURS OF LIFR CONDITIONS STARTING AROUND DAYBREAK. THE REST OF THE INLAND AREAS WILL SEE CLEAR SKIES WITH A FEW AFTERNOON CU OVER THE HIGHER RIDGES. SOME SMOKE WILL DRIFT INTO DEL NORTE COUNTY IN THE LATE NIGHT AND EARLY MORNING HOURS WITH A LIGHT EASTERLY FLOW BUT AS THE WINDS SHIFT TO SOUTHERLY DURING THE DAY, THE SMOKE WILL DRIFT INTO OREGON. DEAN && .MARINE...ASCAT PASS FROM 05Z THIS MORNING SHOWED LIGHT AND VARIABLE WINDS ACROSS THE WATERS. NEARSHORE BUOYS WERE REPORTING SEAS AROUND 4 FT AS OF 10Z. LOW WINDS AND SEAS WILL CONTINUE TODAY AS A TROUGH OVER THE WATERS KEEPS THE PRESSURE GRADIENT RELAXED. WINDS WILL GRADUALLY TURN OUT OF THE NORTH TODAY AS A WEAK BOUNDARY CROSSES THE WATERS. NORTHERLY WINDS AND SEAS WILL INCREASE ON MONDAY AND CONTINUE THROUGH THE WEEK AS HIGH PRESSURE BUILDS BACK OVER NORTHWEST CALIFORNIA INCREASING THE PRESSURE GRADIENT. SCA'S WILL LIKELY BE NEEDED ACROSS THE OUTER WATERS STARTING MONDAY. MODELS CONTINUE TO PROG A WESTERLY SWELL ENTERING THE WATERS AROUND MIDWEEK. THIS IS ASSOCIATED WITH A STORM SYSTEM CURRENTLY IN THE CENTRAL PACIFIC. STP && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 7, 5:30 AM PDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 530 AM PDT SUN SEP 7 2014 CAZ001>004-076-081230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 530 AM PDT SUN SEP 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.